MathSciNet Relay Station
MathSciNet bibliographic data
MR2207090 45B05
Borzabadi, Akbar Hashemi; Kamyad, Ali Vahidian; Mehne, Hamed Hashemi A different approach for solving the nonlinear Fredholm integral equations of the second kind. Appl. Math. Comput. 173 (2006), no. 2, 724–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement